# SDR ASAA9980232

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, FOUND CORROSION ON R1 DOOR CUTOUT FLOOR CLOSEOUT WEB ON FORWARD INTERIOR SURFACE.  REMOVED DAMAGED MATERIAL AND INSTALLED NEW PIECES IAW DC0 SRM AND DWG 9957828.  (M)
